×

Régularité de processus gaussiens. (French) Zbl 0217.21104


MSC:

60G15 Gaussian processes
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Belyaev, Yu. K.: Local properties of the sample functions of stationnary gaussian processes. Th. Prob. Appl.5, 117-120 (1960).
[2] Delporte, J.: Fonctions aléatoires presque sûrement continues sur un intervalle fermé. Ann. Inst. Henri Poincarè B1, 111-215 (1964).
[3] Doob, J. L.: Stochastic processes, New-York: Wiley 1967.
[4] Fernique, X.: Continuité de processus gaussiens. C. R. Acad. Sc., Paris258, 6058-60 (1964). · Zbl 0129.30101
[5] Fernique, X.: Continuité de certains processus gaussiens. Sém. R. Fortet. Inst. Henri Poincaré, Paris, 1965.
[6] ?: Processus linéaires, processus généralisés. Ann. Inst. Fourier, Grenoble17, 1-92 (1967).
[7] ?: Intégrabilité des vecteurs gaussiens. C. R. Acad. Sc. Paris270, 1698-99 (1970). · Zbl 0206.19002
[8] Hunt, G. A.: Random Fourier transforms. Trans. Am. Math. Soc.71, 38-69 (1951). · Zbl 0043.30601
[9] Krasnoselsky, M. A., Rutitsky, Y. B.: Convex function and Orlicz spaces. Delhi, Publ. Hindustan Corp. (1962).
[10] Landau, H. J., Shepp, L. A.: On the supremum of a Gaussian process. Sankhya (à paraître). · Zbl 0218.60039
[11] Marcus, M. B.: Upper bounds for the asymptotic maxima of continuous Gaussian process (à paraître). · Zbl 0241.60032
[12] Marcus, M. B. Shepp, L. A.: Continuity of Gaussian processes. Trans. Am. Math. Soc. (à paraître). · Zbl 0209.49201
[13] Marcus, M. B. Shepp, L. A.: Sample behavior of Gaussian processes. Proc. 6th Berkeley Symposium (à paraître). · Zbl 0379.60040
[14] Nisio, M.: On the extreme values of Gaussian processes. Osaka J. Math.4, 313-26 (1967). · Zbl 0178.19904
[15] Szidon, S.: Verallgemeinerung eines Satzes über die absolute Konvergenz von Fourierreihen mit Lücken. Math. Ann.97, 477-80 (1927).
[16] Zygmund, A.: Trigonometrical series. Oxford: University Press (1955). · Zbl 0065.05604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.